# SDR EISA20000081

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND ANGLE CRACKED AT STA 420 BETWEEN STRINGER 20 AND 21R.  FABRICATED REPAIR ANGLE, DRILLED, ALODINED, PRIMED, AND INSTALLED REPAIR ANGLE, IAW 53-10-4, 51-40 PG 1, 51-10-2, 51-30-2.
